# SDR 2002F00271

- Difficulty date: February 23, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 1294300452
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING PREFLIGHT CHECK, THE RAMP AGENT FOUND THE HANDLE TO THE EMEGENCY EXIT DOOR NOT FLUSH,  MAINTENANCE FOUND THE DOOR TO BE OUT OF RIG, WAS FERRIED TO PFN FOR REPAIR WITH NO FURTHER INCIDENT.  (M)
